Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 82, Number 2

All articles in this issue are freely accessible.

Degrees of computability
Norman Shapiro.
Trans. Amer. Math. Soc. 82 (1956), 281-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085187
On the distortion in conformal mapping of variable domains
S. E. Warschawski.
Trans. Amer. Math. Soc. 82 (1956), 300-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079649
A combinatorial lemma and its application to probability theory
Frank Spitzer.
Trans. Amer. Math. Soc. 82 (1956), 323-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079851
A study of function spaces by spectral sequences
Herbert Federer.
Trans. Amer. Math. Soc. 82 (1956), 340-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079265
Some remarks about elementary divisor rings
Leonard Gillman and Melvin Henriksen.
Trans. Amer. Math. Soc. 82 (1956), 362-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078979
Rings of continuous functions in which every finitely generated ideal is principal
Leonard Gillman and Melvin Henriksen.
Trans. Amer. Math. Soc. 82 (1956), 366-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078980
Stochastic processes connected with harmonic functions
Joanne Elliott and William Feller.
Trans. Amer. Math. Soc. 82 (1956), 392-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086440
On the numerical solution of heat conduction problems in two and three space variables
Jim Douglas and H. H. Rachford.
Trans. Amer. Math. Soc. 82 (1956), 421-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084194
On the definition of significant multiplicity for continuous transformations
Earl J. Mickle.
Trans. Amer. Math. Soc. 82 (1956), 440-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079074
Stationary Markov processes with continuous paths
Daniel Ray.
Trans. Amer. Math. Soc. 82 (1956), 452-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102857
Formes différentielles méromorphes localement exactes
Pierre Dolbeault.
Trans. Amer. Math. Soc. 82 (1956), 494-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087183
Elementary solutions for certain parabolic partial differential equations
Henry P. McKean.
Trans. Amer. Math. Soc. 82 (1956), 519-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087012
Errata, volume 79
Trans. Amer. Math. Soc. 82 (1956), 548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions